# SDR SWAA2016082555122

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 51,803 hours, 30,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD OUTBOARD FASTENER LOWER NR 5 SLAT SKIN CRACKED IN ACTUATOR FASTENER HOLE.  R & R NR 5 SLAT IAW AMM.
